Alert archive / Nebraska / Tornado Warnings in 2019

Tornado Warning 10, NWS Hastings, NE

May 27, 2019Nuckolls County, Thayer County, Nebraska

NWS Hastings, NE issued this tornado warning at May 27, 2019, 11:09 PM CDT for Nuckolls County, Thayer County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2019, 11:09 PM CDT (04:09 UTC)
Expired
May 27, 2019, 11:45 PM CDT
In force
36 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Nuckolls County, NE, Thayer County, NE

The radar

The Grand Island radar (KUEX), 66 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 8:02 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

078 
WFUS53 KGID 280409
TORGID
NEC129-169-280445-
/O.NEW.KGID.TO.W.0010.190528T0409Z-190528T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
1109 PM CDT Mon May 27 2019

The National Weather Service in Hastings has issued a

* Tornado Warning for...
  Southeastern Nuckolls County in south central Nebraska...
  Southwestern Thayer County in south central Nebraska...

* Until 1145 PM CDT.
    
* At 1109 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Hardy, or 16 miles northwest of
  Belleville, moving northeast at 25 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Byron around 1125 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4000 9772 4000 9793 4002 9793 4011 9772
      4003 9760
TIME...MOT...LOC 0409Z 239DEG 21KT 3998 9787 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Heinlein
1 follow-up statement
827 
WWUS53 KGID 280425
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1125 PM CDT Mon May 27 2019

NEC129-280434-
/O.CAN.KGID.TO.W.0010.000000T0000Z-190528T0445Z/
Nuckolls NE-
1125 PM CDT Mon May 27 2019

...THE TORNADO WARNING FOR SOUTHEASTERN NUCKOLLS COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Nebraska.

LAT...LON 4000 9772 4000 9782 4005 9781 4011 9772
      4003 9760
TIME...MOT...LOC 0424Z 245DEG 31KT 4004 9772 

$$

NEC169-280445-
/O.CON.KGID.TO.W.0010.000000T0000Z-190528T0445Z/
Thayer NE-
1125 PM CDT Mon May 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHWESTERN THAYER COUNTY...
    
At 1124 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Byron, or 15 miles north of Belleville, moving
northeast at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Thayer County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4000 9772 4000 9782 4005 9781 4011 9772
      4003 9760
TIME...MOT...LOC 0424Z 245DEG 31KT 4004 9772 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Heinlein

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 27, 7:00 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, May 27, 7:00 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
700 PM CDT Mon May 27 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 456 PM CDT Mon May 27 2019

Main concern is potential for severe thunderstorms as well as
additional heavy rain and the impact to ongoing flooding.

Has been a fairly quiet day weather-wise, especially compared to
12-18hrs ago. Currently, temps are in the 70s to near 80 under
p cldy skies. Looking regionally, last night's MCV/shortwave can
be seen over E IA, with a trailing cold front/outflow extending to
the SW to near OMA-HJH-HYS. S of this boundary, sfc Tds are in the
mid to upper 60s. Scat intense convection has developed over the
central High Plains in an area of upslope flow, weak-moderate
instability, and strong deep layer shear.

Strong to severe tstms still look like a possibility later this
evening and overnight, though the exact placement and evolution
still remains uncertain, even at this close of time range. I
currently envision two most plausible scenarios (or a combination
of the two) for our severe potential:

Scenario 1) elevated convection developing after 03Z on the nose
of 50-55kt LLJ near and north of a warm front. This activity
would be fed by large reservoir of high theta-e airmass currently
over KS/OK with steep mid-level lapse rates contributing to MUCAPE
of 2000-3500 J/kg. Latest HRRR/RAP forecast soundings along with
latest SREF indicate effective deep layer shear will be more than
favorable for large hail potential, generally on the order of
40-60kt. There is some disagreement on location of the nose of
LLJ/warm frontal placement and resultant QPF. Last several runs
of HRRR as well as NAM suggest main area from Hwy 6 to I-80, but
RAP has been along and just S of the state line. RAP appears to be
a bit of an outlier attm. Individual cells would move SW to NE
with the overall development zone shifting N with the LLJ
overnight.

Scenario 2) Convection developing over the High Plains moves E
through W Nebraska this eve, then arrives in W CWA 03Z-06Z and is
fed by developing LLJ. Several CAMs suggest this would arrive as
linear features with perhaps embedded supercell structures near
the boundary. In theory, this activity could have more of a
damaging wind threat and perhaps a tornado or two as well, but the
stabilizing boundary layer argues otherwise. Models keep this
activity moving along a rather quick pace to the E, which would be
good for hydro reasons.

Overall, the shear/instability parameter space will likely be
favorable for strong to severe storms tonight, whether it be from
scenario 1 or 2, or a combination of the two. Hydro certainly
remains a concern as well. Please reference the dedicated
Hydrology section below for additional details.

Activity should weaken and focus further E with time, coincident
with a weakening and veering LLJ.

There's potentially another round of severe convection in store
for portions of the area Tuesday afternoon into early evening,
though these details will largely depend on how activity unfolds
tonight. In general, models have been trending further S with the
sfc triple point and warm front and now track these features near
and especially S of Hwy 6, potentially right along the state line.
The 12Z NAM places the sfc low/triple point near Red Cloud, NE by
21Z. Areas along/S of warm front and E of trailing dry line would
be most favorable for potential sfc based tstm development in the
aftn. It is increasingly likely that areas along and N of I-80
remain in the cold sector of the system under the influence of
moist, easterly upslope flow and thick low clds. However, a couple
of the CAMs (namely the ARW) track what would likely be some
slightly elevated supercells NE of the sfc low across the NE
quadrant of the CWA. While not likely, this can not be completely
discounted either. All of this depends on the speed of the upper
system and current timing remains on track such that any risk for
severe weather looks to remain largely confined to areas E of Hwy
281. It is possible most of the convection fires just E of the CWA
altogether, but with several model solutions keeping the triple
point in the SE CWA at 21Z, not ready to downplay svr potential
attm.

As far as severe threats: CAPE/shear once again looks favorable
for supercell structures Tue PM. Large hail would be main concern
for areas N of I-80 and E of Hwy 281. All modes of severe would be
possible for SE quadrant of CWA, including a couple tornadoes,
due to backed winds along warm front contributing to locally
elevated 0-3km SRH values of 150-250 m2/s2. The main severe
threat will quickly shift E Tue eve, but the upper low will remain
in close proximity to continue at least a chc for shwrs/tstms
into Tue night, esp for areas N of I-80.

Finally, high temps on Tue are tricky. Continued trend of mid
shift of decr highs, esp for areas from the Tri-Cities N and W, as
low clds and E wind are more likely. Highs may still be too warm
along Hwy 6 corridor, as current values are predicated on seeing a
few hrs of sun in the aftn, which is uncertain. Right now, highs
range from near 60 at Ord, to 82 near Beloit.

.LONG TERM...(Tuesday night through Monday)
Issued at 456 PM CDT Mon May 27 2019

With the main forecast concerns in the Short Term, not much time
spent on the Long Term portion of the forecast. In general,
though, expect a cooler, but still somewhat active, pattern for
mid-week. Warmer temperatures are more zonal flow with low-end
pcpn chances arrive late week and continue into next weekend.

Models have trended slower and more strung out with the departing
trough Tuesday night into Wednesday. In fact, nearly all the
models now keep cyclonic mid to upper flow around through Thu. So
what once looked like a few days of dry weather now look off an on
wet, particularly for northern 1/2 to 2/3 of the CWA. Models
differ on specifics, like how much QPF to expect, with GFS wetter
compared to NAM/EC. Eventually, should see the low pressure
weaken/move ENE and allow for shortwave ridging to move in for
Fri, and perhaps Sat. General consensus is that upper pattern
should become fairly zonal next weekend, with multiple small
perturbations moving through. Low level moisture and instability
should also increase, so off and on scat tstms will be possible.
Zonal patterns don't lend much predictability for specifics, so
far too soon to determine severe potential.

Temperatures: combination of cool northerly flow, cld cover, and
possible pcpn will keeps temps on the seasonably cool side Wed
into Thu. Axis of high pressure shifts E on Fri, allowing for
return to srly flow and warmer mid-level temps. Expect fairly
seasonable temperatures next weekend.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Tuesday)
Issued at 659 PM CDT Mon May 27 2019

Main issue will be lowering ceilings with time. Models are
consistently forecast this, and feeling more confident of IFR
ceilings by Tuesday morning.

&&

.HYDROLOGY...
Issued at 456 PM CDT Mon May 27 2019

Hydro remains a concern mainly tonight, and over the far SE on
Tuesday. Have held off on issuing a Flash Flood Watch for now for
a few reasons, some of which are uncertainty in location of
tonight's tstms, faster storm motions, and lesser coverage. There
is less upper forcing for widespread and continuous convection
like last night, and latest CAMs keep storms moving along at a
nice pace. Think areal average of 0.50-0.75" across south central
NE is most appropriate attm. With that said, would not at all be
surprised to have additional hydro issues tonight, on at least an
isolated basis, as FFG values are low in areas that received hvy
rn last night, mainly from Alma to Hastings to Aurora to Osceola.
So some heavy cores passing over these areas could easily cause
additional flooding or worse ongoing flooding. If confidence
increases this eve on intensity and placement of strongest
convection, then a Flash Flood Watch may be needed.

Can't rule out some hydro concerns over the far SE Tue aftn, but
the relatively small window for storms should keep the threat
low/isolated.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...Thies
LONG TERM...Thies
AVIATION...Heinlein
HYDROLOGY...Thies
Hazardous weather outlook, May 27, 3:50 PM CDT, 7 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
350 PM CDT Mon May 27 2019

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
281200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
350 PM CDT Mon May 27 2019

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Evening and Tonight.

Various Flood Warnings and Flood Advisories remain in effect.
Please refer to specific Warning and Advisory statements for
further details. The majority of flooding is concentrated within
25 miles either side of a line extending from near Alma, to
Hastings, to Osceola Nebraska.

Thunderstorm chances return to the outlook area this evening and
continue overnight with most of the area under a Slight Risk for
severe weather. The main hazards would be hail to around golf ball
size, wind gusts to around 60 MPH and locally heavy rainfall. The
greatest potential for severe weather is along and north of the
Kansas, Nebraska state line. Also, any additional appreciable
rain tonight could result in new flooding, or worsen ongoing
flooding. However, there is still some uncertainty regarding the
most favored locations for possible heavier rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to severe thunderstorms are possible for portions of the
outlook area Tuesday afternoon into early evening. The most
favored area for possible severe storms will be near and
especially east of the Highway 281 corridor. Large hail, damaging
winds and heavy rainfall are the main threats, but a few tornadoes
appear possible as well.

Beyond Tuesday evening, thunderstorms remain possible off and on
throughout the week, but the potential for severe weather appears
low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation for severe storms is possible this evening and
overnight. In addition, any reports of flooding would be greatly
appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Thies

In the hours before

Local storm report, May 27, 10:11 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1011 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             2 ENE KEARNEY           40.71N 99.06W
05/27/2019  E1.25 INCH       BUFFALO            NE   NWS EMPLOYEE

&&

JCB
Special weather statement, May 27, 10:15 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Hastings NE
1015 PM CDT Mon May 27 2019

KSZ006-007-018-NEZ076-085-086-280400-
Jewell KS-Smith KS-Osborne KS-Nuckolls NE-Webster NE-Clay NE-
1015 PM CDT Mon May 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEWELL...SOUTHEASTERN
SMITH...NORTHEASTERN OSBORNE...SOUTH CENTRAL CLAY...NUCKOLLS AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 1100 PM CDT...

At 1015 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Rosemont to Burr Oak to
Portis. Movement was northeast at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Superior, Mankato, Edgar, Nelson, Lawrence, Guide Rock, Burr Oak,
Ionia, Deweese, Webber, Nora, Bostwick and Lovewell State Park.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Kansas...and south central Nebraska.

LAT...LON 3981 9838 4024 9838 4052 9793 4001 9794
      3959 9826 3957 9836 3957 9849 3953 9849
      3946 9879
TIME...MOT...LOC 0315Z 239DEG 15KT 4021 9831 3985 9831 3955 9866

Heinlein
Local storm report, May 27, 10:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1019 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             1 N KEARNEY             40.71N 99.08W
05/27/2019  E1.00 INCH       BUFFALO            NE   EMERGENCY MNGR

&&

PFANNKUCH
Local storm report, May 27, 10:23 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1023 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             2 NNE KEARNEY           40.73N 99.07W
05/27/2019  E2.00 INCH       BUFFALO            NE   PUBLIC

            VIA FACEBOOK PHOTO.

&&

JCB
Local storm report, May 27, 11:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1103 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     HAIL             GOTHENBURG              40.93N 100.16W
05/27/2019  E1.00 INCH       DAWSON             NE   TRAINED SPOTTER

&&

PFANNKUCH
Local storm report, May 27, 11:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1105 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             GOTHENBURG              40.93N 100.17W
05/27/2019  E1.75 INCH       DAWSON             NE   PUBLIC

            UP TO GOLF BALL SIZE, MOST SMALLER.

&&

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:50 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan25 min
May 27, 9:10 PM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more9 hr
May 27, 9:15 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps30 min
May 27, 9:45 PM CDTSpecial Weather StatementGIDBuffalo45 min
May 27, 10:02 PM CDTSevere Thunderstorm WarningGIDBuffalo, Howard, Sherman43 min
May 27, 10:15 PM CDTSpecial Weather StatementGIDNuckolls45 min
May 27, 10:26 PM CDTSevere Thunderstorm WarningGIDDawson49 min
May 27, 10:33 PM CDTSevere Thunderstorm WarningGIDNuckolls42 min
May 27, 10:36 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer39 min
May 27, 11:02 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer43 min
May 27, 11:16 PM CDTSevere Thunderstorm WarningGIDDawson44 min
May 27, 11:32 PM CDTTornado WarningGIDThayer28 min
May 27, 11:36 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer24 min
May 27, 11:41 PM CDTSevere Thunderstorm WarningGIDValley49 min
May 27, 11:44 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper46 min
May 27, 11:58 PM CDTSevere Thunderstorm WarningGIDThayer17 min
May 28, 12:00 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson45 min
May 28, 12:18 AM CDTTornado WarningGIDBuffalo, Hall, Howard, Sherman27 min
May 28, 12:21 AM CDTAreal Flood AdvisoryGIDClay, Fillmore, Nuckolls, Thayer12 hr
May 28, 12:30 AM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley45 min
May 28, 12:36 AM CDTAreal Flood WarningGIDNuckolls, Thayer60 hr
May 28, 12:44 AM CDTTornado WarningGIDBuffalo, Hall, Howard, Sherman31 min
May 28, 12:48 AM CDTSpecial Weather StatementGIDBuffalo, Gosper, Phelps42 min
May 28, 1:11 AM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Merrick, Nance49 min
May 28, 1:14 AM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Merrick, Sherman46 min
May 28, 1:55 AM CDTAreal Flood AdvisoryGIDBuffalo, Hall, Howard, Kearney, Phelps, Sherman14 hr
May 28, 2:00 AM CDTSpecial Weather StatementGIDMerrick, Nance45 min
May 28, 2:02 AM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk43 min
May 28, 2:17 AM CDTSpecial Weather StatementGIDAdams, Clay, Hall, Hamilton43 min
May 28, 2:34 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, York41 min
May 28, 2:42 AM CDTSpecial Weather StatementGIDDawson, Gosper48 min
May 28, 2:45 AM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk30 min
May 28, 3:14 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York46 min
May 28, 4:12 AM CDTAreal Flood AdvisoryGIDBuffalo, Dawson, Gosper, Phelps12 hr
May 28, 5:02 AM CDTSpecial Weather StatementGIDAdams, Clay, Fillmore, Hamilton, Merrick, Nance and 2 more43 min
May 28, 6:17 AM CDTAreal Flood WarningGIDMerrick, Nance27 hr
May 28, 6:30 AM CDTAreal Flood WarningGIDClay, Fillmore, Hamilton, York4 days
May 28, 12:14 PM CDTAreal Flood AdvisoryGIDClay, Fillmore, Nuckolls, Thayer4 hr
May 28, 2:07 PM CDTAreal Flood AdvisoryGIDValley5 hr
May 28, 3:29 PM CDTAreal Flood WarningGIDPolk48 hr
May 28, 4:10 PM CDTAreal Flood AdvisoryGIDAdams, Buffalo, Clay, Dawson, Fillmore, Hall and 6 more72 hr
May 28, 6:28 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster36 min

Nearby

Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.